Translator Disclaimer
May 2017 Maximal inequalities for stochastic convolutions driven by compensated Poisson random measures in Banach spaces
Jiahui Zhu, Zdzisław Brzeźniak, Erika Hausenblas
Ann. Inst. H. Poincaré Probab. Statist. 53(2): 937-956 (May 2017). DOI: 10.1214/16-AIHP743

Abstract

We consider a Banach space $(E,\|\cdot\|)$ such that, for some $q\geq2$, the function $x\mapsto\|x\|^{q}$ is of $C^{2}$ class and its $k$th, $k=1,2$, Fréchet derivatives are bounded by some constant multiples of the $(q-k)$th power of the norm. We also consider a $C_{0}$-semigroup $S$ of contraction type on $(E,\|\cdot\|)$. Finally we consider a compensated Poisson random measure $\tilde{N}$ on a measurable space $(Z,\mathcal{Z})$.

We study the following stochastic convolution process

\[u(t)=\int_{0}^{t}\!\int_{Z}S(t-s)\xi(s,z)\tilde{N}(\mathrm{d}s,\mathrm{d} z),\quad t\geq0,\] where $\xi:[0,\infty)\times\Omega\times Z\rightarrow E$ is an $\mathbb{F}\otimes\mathcal{Z}$-predictable function.

We prove that there exists a càdlàg modification $\tilde{u}$ of the process $u$ which satisfies the following maximal type inequality

\[\mathbb{E}\sup_{0\leq s\leq t}\|\tilde{u}(s)\|^{q^{\prime}}\leq C\mathbb{E}(\int_{0}^{t}\!\int_{Z}\|\xi(s,z)\|^{p}N(\mathrm{d}s,\mathrm{d}z))^{\frac{q^{\prime}}{p}},\] for all $q^{\prime}\geq q$ and $1<p\leq2$ with $C=C(q,p)$.

On considère un espace de Banach $(E,\|\cdot\|)$ tel que, pour $q\geq2$, la fonction $x\mapsto\|x\|^{q}$ est de classe $C^{2}$ avec des dérivées $k$ième, $k=1,2$, au sens de Fréchet bornées par des constantes multiples de la puissance $(q-k)$ de la norme. On considère également un $C_{0}$-semigroupe de contraction $S$ sur $(E,\|\cdot\|)$. Finalement, on considère une mesure de Poisson compensée $\tilde{N}$ sur un espace mesurable $(Z,\mathcal{Z})$.

On étudie le processus stochastique suivant :

\[u(t)=\int_{0}^{t}\!\int_{Z}S(t-s)\xi(s,z)\tilde{N}(\mathrm{d}s,\mathrm{d} z),\quad t\geq0,\] où $\xi:[0,\infty[\times\Omega\times Z\rightarrow E$ est une fonction $\mathbb{F}\otimes\mathcal{Z}$-prévisible.

On prouve qu’il existe une modification càdlàg $\tilde{u}$ du processus $u$ qui vérifie l’inégalité de type maximale suivante :

\[\mathbb{E}\sup_{0\leq s\leq t}\|\tilde{u}(s)\|^{q^{\prime}}\leq C\mathbb{E}(\int_{0}^{t}\!\int_{Z}\|\xi(s,z)\|^{p}N(\mathrm{d}s,\mathrm{d}z))^{\frac{q^{\prime}}{p}},\] pour tout $q^{\prime}\geq q$ et $1<p\leq2$ avec $C=C(q,p)$.

Citation

Download Citation

Jiahui Zhu. Zdzisław Brzeźniak. Erika Hausenblas. "Maximal inequalities for stochastic convolutions driven by compensated Poisson random measures in Banach spaces." Ann. Inst. H. Poincaré Probab. Statist. 53 (2) 937 - 956, May 2017. https://doi.org/10.1214/16-AIHP743

Information

Received: 9 September 2014; Revised: 30 December 2015; Accepted: 30 January 2016; Published: May 2017
First available in Project Euclid: 11 April 2017

zbMATH: 1372.60075
MathSciNet: MR3634281
Digital Object Identifier: 10.1214/16-AIHP743

Subjects:
Primary: 60F10, 60G57, 60H05, 60H15, 60J75

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.53 • No. 2 • May 2017
Back to Top